# SDR SWAA960507

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 382
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN DENTED AT BS 382, S17L AND BS 381 BETWEEN S17L AND 16L.  ALSO, DAMAGED CREASE BEAM WEB AND OUTER CREASE BEAM CHORD AT BS 383, WL 208, LBL 70.  REPAIRED PER BOEING SRM.
